# SDR GLBA2013030500193

- Difficulty date: March 4, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 33,898 hours, 41,147 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 588.1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND A CRACK AT FS 588.1 STRINGER 8L, PROTRUDING UPWARD, 1 INCH IN LENGTH.  REPAIRED IAW EO 13-1900-53-020.  MAJOR REPAIR.
